# SDR DALA1135801403

- Difficulty date: May 8, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N143DA
- Make and model: Boeing 767332
- Aircraft serial: 25991
- Aircraft time: 42,513 hours, 16,134 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T10017
- Condition: Cracked
- Location: Bs 903
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 903 LBL 92 FRAME INNER CHORD FOUND CRACK AND THAT FRAME INNER CHORD REPAIRED PER ER/A 489750-14AD.
